Other sedatives and hypnotics causing adverse effects in therapeutic use (E937.8)
ICD-9 code E937.8 for Other sedatives and hypnotics causing adverse effects in therapeutic use is a medical classification as listed by WHO under the range -DRUGS, MEDICINAL AND BIOLOGICAL SUBSTANCES CAUSING ADVERSE EFFECTS IN THERAPEUTIC USE (E930-E949).
Subscribe to Codify and get the code details in a flash.
View the ICD-9 code's corresponding Diagnosis Related Groups (DRGs). In a click, verify the DRG, its IPPS allowable, length of stay, and more. Protect your facility's payments by subscribing to DRG Coder.
So all my procedures and pregnancy tests are being rejected by my clearing house :
Using 50 modifier: 64494 Acknowledgement/Rejected for Invalid Information-The claim/encounter has invalid informatio... [ Read More ]
According to CPT 2021 Guidelines: "A shared or split visit is defined as a visit in which a physician and other qualified health care professional(s) jointly provide the face-to-face and non-face... [ Read More ]
Hello, I recently passed my CPC exam in June 2020 to become CPC-A. After 24 years of Administrative Support and Project Management, I recently severed/retired from St Joseph Mercy Hospital in Ann Arbo... [ Read More ]
need help with coding
PTA atherectomy of the left anterior tibial artery for CTO
PTA of the left posterior tibial artery
Super selective injection of the left anterior tibial, peroneal and posterior ... [ Read More ]
I currently work for an internal medicine practice in Glendale, AZ. This is my first CPC position & although I am doing ok, I do find myself running into road blocks & finding trouble ... [ Read More ]